# SDR USAA920081258

- Difficulty date: June 23, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 55,704 hours, 37,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 493 - DEN - EEL - CABIN SIDEWALL LIGHTING INOP AT ROW 7 THRU 11 LT SIDE.  EMERGENCY SIDEWALL LIGHT INOP.  MX REPAIRED BROKEN WIRE ON CONNECTOR.  OPERATIONAL TEST WAS GOOD.  (S)
